# SDR DALA2022112907595

- Difficulty date: November 23, 2022
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 22,292 hours, 2,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 EXIT SIGN LOCATION 601. CORRECTIVE ACTION: RESET CIDS TS PER A330 TSM 33-51-00-810-804A, OPS CKS OK. (2509364)
